Sensation disorders effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Sensation disorders effect occurred in 1%.

Patients statistics on Sensation disorders side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
155.79
211.64

Average height in Ft
5′ 5″
6′

Average age
51
37

Ciprofloxacin Circle Diagram 4 consumers of 551 reported about Sensation disorders

  1. Marjorie M. Hicks says:
    4.0 rating

    Ciprofloxacin for Cystitis

    The intake is weeks ago and still struggling with the effects. Had u. A. Muscle pain, diffuse itching on the body, sweating, difficulty breathing, heartburn in unbearable strength, anxiety, speech disorders, difficulty concentrating, aggression, numbness / numbness on the face, blurred vision (eye-to-eye), all in all less than 5% the revenue situation occurs. The visual disturbances, the numbness of the face and a changed tongue, unfortunately, I still have. According to the doctor, this should regress, I wish for the day when this is the case ..

  2. Steven G. Ransom says:
    4.0 rating

    Ciprofloxacin for Cystitis

    Shortly after taking it, I had a terrible burning sensation on my feet and later on other parts of my body. Thought that passes u took a 2nd & amp; 3rd tablet. The burning became much worse, it even burned in my eyes. I suddenly had depression, joint, – & amp; Tendon pain. There were also sensory disturbances on the hands & amp; Feet. Then I got another antibiotic. I’m finally in the emergency room, because I’m almost crazy. Have today – months after this brief intake problems. Never again! It was really bad …..

  3. Amber K. McDaniel says:
    4.5 rating

    Ciprofloxacin for Cystitis

    I have unilateral, severe headache. Pain on the left side of my face. In the back of the ear and in the jaw. Sensory disorders on the left side of the face (esp. Cheek). Dry mouth, white tongue. Bloating. I’m not feeling well with the drug on day 3. (500 mg). I would not take it again. It’s a hammer medicine for a bladder irritation. Can not understand the doctor.